Hey there, I have been on Symlin for about 2 months now. I’m used to a little burning or bruising at the injection site, but yesterday was crazy! I have this crazy big bruide that’s a few chades of purple. I am unfortunately on the east coast, completely snowed in, and can’t get ahold of my doctor. Has this happened to anyone else??
Ya, my legs look like I am beaten daily…I bruise all the time! And they stay for like a week. I don’t think it is anything to worry about, just looks nasty!
Thanks Very reassuring! A lot of people seem to inject in the legs. I have never once done a leg injection. Painful? Do you still try to pick the fatty tissue?
I don’t like doing the legs. It seems to hurt more. Plus I have so much fat to choose from in the belly area…
That’s how I feel. My legs are skinny but my belly has plenty of left over baby fun! Thanks guys
I use my legs because that way I can rotate…I do my Humalog on one side of my stomach, my Lantus on the other, and my Symlin in my legs! Whatever works. I had never done leg injections either, but they aren’t too bad actually.
I do the upper inside thigh all the time - doesn’t hurt at all and tends to no bruise.